Journal of family medicine and primary care · 2021
Bupropion-induced acute dystonia in a patient with bulimia nervosa: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rashidpour Parvane, Poursharif Zahra, Ayatollahi Mina, Farzannejad Elham
Аннотация
Bupropion is taken as an antidepressant for treatment of major depressive disorders, treatment of sexual side effects of selective serotonin reuptake inhibitors, and as a smoking cessation aid, however, it may result in adverse effects such as nausea, dry mouth, headache, insomnia, dizziness, anxiety, tremor, and constipation. We investigate the case of a 34-year-old woman with bulimia nervosa where acute dystonia was induced by bupropion in 8 months. Following this diagnosis and after normal tests and MRI results, the patient was advised to discontinue bupropion intake. In the follow-up done 2 weeks later, 3 months later, and 6 months later, no signs of acute dystonia was observed. A physician who administers dopamine blocking agents must be aware of the prevalence of and the risk factors for acute dystonia and also the way of prevention and treatment.